Gröbner Bases and Minimum Distance of Affine Varieties Codes
DOI:
https://doi.org/10.5540/tema.2013.013.03.0257Abstract
Nesse trabalho apresentamos um método para estimar a distância mínima de códigos de variedades afins. Nossa técnica usa propriedades da pegada de um ideal obtido através do aumento do ideal de definição da variedade em questão. Ela também pode ser aplicada a códigos de que não são produzidos utilizando-se domínios-pesos, e o trabalho contém um exemplo desse caso.References
H.E. Andersen, O. Geil, Evaluation codes from order domain theory, Finite Fields Appl. 14 (1) (2008), 92-123.
T. Becker, V. Weispfenning, "Gröbner Bases - A computational approach to commutative algebra", Springer Verlag, Berlin, 1993.
C. Carvalho, E. Silva, On algebras admitting a complete set of near weights, evaluation codes, and Goppa codes, Des. Codes Cryptography 53 (2) (2009), 99-110.
CoCoA Team - Cocoa : a system for doing Computations in Commutative Algebra. Available at http://cocoa.dima.unige.it.
D. Cox, J. Little, D. O'Shea, Ideals, Varieties, and Algorithms, Third ed., Springer, New York, 2007.
G.-L. Feng, T.R.N. Rao, A simple approach for construction of algebraic-geometric codes from affine plane curves, IEEE Trans. Inform. Theory, 40, (1994), 1003-1012.
G.-L. Feng, T.R.N. Rao, Improved geometric Goppa codes, Part I:Basic theory, IEEE Trans. Inform. Theory, 41, (1995), 1678-1693.
J. Fitzgerald, R.F. Lax, Decoding affine variety codes using Gröbner bases, Designs, Codes and Cryptography 13 (2) (1998) 147-158.
O. Geil, Algebraic geometry codes from order domains, in Gröbner Bases, Coding, and Cryptography, Springer, 2009, Eds.: Sala, Mora, Perret, Sakata, Traverso, 121-141
O. Geil, Evaluation Codes from an Affine Variety Code Perspective, in Advances in algebraic geometry codes, Ser. Coding Theory Cryptol., 5, World Sci. Publ., Hackensack, NJ, 2008, Eds.: E. Martinez-Moro, C. Munuera, D. Ruano, 153-180
O. Geil, R. Pellikaan, On the Structure of Order Domains, Finite Fields Appl. 8 (2002) 369-396.
T. Hoholdt, J.H. van Lint, R. Pellikaan, Algebraic geometric codes, in: V. Pless, W. C. Huffman (Eds.), Handbook of Coding Theory, Elsevier, 1998, pp. 871-961.
D. Grayson, M. Stillman, Macaulay2, a software system for research in algebraic geometry, available at http://www.math.uiuc.edu/Macaulay2 .
R. Matsumoto, Miuras's generalization of one-point AG codes is equivalent to Hoholdt, van Lint and Pellikaan's generalization, IEICE Trans. Fundamentals E82-A (1999) 665--670.
M.E.Pohst, et al., The Computer Algebra System KASH/KANT, available at http://www.math.tu-berlin.de/~kant .
A. Seidenberg, Constructions in algebra, Transactions of the American Mathematical Society 197 (1974) 273-313.
H. Stichtenoth, A note on Hermitian codes over $GF(q^2)$, IEEE Trans. Inform. Theory 34 (1988) 1345--1348.
K. Yang, P.V. Kumar, On the true minimum distance of Hermitian codes, Lectures Notes in Math., Springer-Verlag, Berlin-Heidelberg 1518 (1992) 99--107.
Downloads
Published
How to Cite
Issue
Section
License
Copyright
Authors of articles published in the journal Trends in Computational and Applied Mathematics retain the copyright of their work. The journal uses Creative Commons Attribution (CC-BY) in published articles. The authors grant the TCAM journal the right to first publish the article.
Intellectual Property and Terms of Use
The content of the articles is the exclusive responsibility of the authors. The journal uses Creative Commons Attribution (CC-BY) in published articles. This license allows published articles to be reused without permission for any purpose as long as the original work is correctly cited.
The journal encourages Authors to self-archive their accepted manuscripts, publishing them on personal blogs, institutional repositories, and social media, as long as the full citation is included in the journal's website version.